Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 865069, 9 pages
http://dx.doi.org/10.1155/2015/865069
Research Article

The Singular Points of Analytic Functions with Finite -Order Defined by Laplace-Stieltjes Transformations

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 19 April 2014; Accepted 18 July 2014

Academic Editor: Seppo Hassi

Copyright © 2015 Hong-Yan Xu and Zu-Xing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hong Yan Xu, and San Yan Liu, “The approximation of Laplace-Stieltjes transforms with finite order,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher ยท View at Google Scholar